Threshold dynamics in a time-delayed periodic sis epidemic model

Yijun Lou, Xlao Qlang Zhao

Research output: Journal article publicationJournal articleAcademic researchpeer-review

34 Citations (Scopus)

Abstract

The global dynamics of a periodic SIS epidemic model with maturation delay is investigated. We first obtain sufficient conditions for the single population growth equation to admit a globally attractive positive periodic solution. Then we introduce the basic reproduction ratio R0) for the epidemic model, and show that the disease dies out when R0 < 1, and the disease remains endemic when R0 > 1. Numerical simulations are also provided to confirm our analytic results.
Original languageEnglish
Pages (from-to)169-186
Number of pages18
JournalDiscrete and Continuous Dynamical Systems - Series B
Volume12
Issue number1
DOIs
Publication statusPublished - 1 Jul 2009
Externally publishedYes

Keywords

  • Basic reproduction ratio
  • Maturation delay
  • Periodic epidemic model
  • Periodic solutions
  • Uniform persistence

ASJC Scopus subject areas

  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Cite this